MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number L221
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438); Connection Problem (2900); Device Sensing Problem (2917)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation noted evidence indicating difficulty may have been encountered fully inserting an is-1 lead into the header of this device resulting in the over sensed noise.Please refer to the description for more information regarding the specific circumstances of this event.
 
Event or Problem Description
It was reported that this pacemaker detected high out-of-range right ventricular (rv) lead impedance measurements and evidence of oversensed noise.Isometrics were successful in re-creating the noise.An x-ray confirmed an under inserted lead.Surgical intervention was performed to resolve the connection issue.No adverse patient effects were reported.The device remains implanted and in service.

Brand Name
PROPONENT EL DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9193409
Report Number2124215-2019-20993
Device Sequence Number14103278
Product Code LWP
UDI-Device Identifier00802526559112
UDI-Public00802526559112
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/05/2019
Device Model NumberL221
Device Catalogue NumberL221
Device Lot Number718643
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date10/15/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age50 YR